# SDR EIAA9663

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919682N
- Condition: Cracked
- Location: Fr 718
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FRAME 718 RIGHT IS CRACKED BEYOND SERVICABLE LIMITS OF S/B 53-131.  REMOVED AND REPLACED FRAME PER S/B 53-131 AND SRM 51-30-2.  INTERCOSTAL IAW SRM 53-11-3 AND 51-30-2.  (M)
